Headache After Taking Medication?

Illustration of Headache After Taking Medication?
Illustration: Headache After Taking Medication? americanmigrainefoundation.org

Noon I arum. I want tonsillectomy. A blood test was ordered. Evidently. I have high blood sugar. I was given the drug pioglitazone and metformin … after taking pioglitazone, my head felt heavy like dizziness. I guess why. Drink twice already. My head feels heavy like dizzy.

1 Answer:

Hello Mrs. Arum! Thank you for asking at HealthReplies.com.


Headache is one of the side effects that can occur due to the use of pioglitazone. If the headaches you feel are disturbing, you should immediately see a doctor who gives you the drug without the need to wait for a control schedule. The doctor will examine you again. If necessary, the doctor may stop or replace the drug, so that you no longer feel headaches. If medication is really needed and cannot be replaced, your doctor may add other medicines for you to reduce the complaints you feel. Discuss with your doctor how this complaint interferes with your activities. In addition to taking medicine, you should also get a good night's rest and adjust your diet to be healthier. In the afternoon, multiply physical activity, preferably at least 30 minutes per day.


That's all information from me. I hope this helps.


Regards.

: by

Related Question

Are There Differences In The Types Of Endodontic Treatment Drugs In Health Facilities 1 And Hospitals?

Are There Differences In The Types Of Endodontic Treatment Drugs In Health Facilities 1 And Hospitals?

(1 year ago)

I am currently undergoing endodontic treatment at a clinic with a first-level health facility, previously for my first treatment to the hospital, but because it was too expensive a...

Why Is Menstruation Late Coming After Taking Postpil, Is It Possible To Get Pregnant?

Why Is Menstruation Late Coming After Taking Postpil, Is It Possible To Get Pregnant?

(1 year ago)

Afternoon, want to ask. Menruasi from November 2018 to January 2019 was quite regular yesterday. My schedule was November 16, 2018, December 16, 2018, January 14, 2019 Based on the...

Vomiting Of Blood After Blood Transfusion In Patients With Thalassemia?

Vomiting Of Blood After Blood Transfusion In Patients With Thalassemia?

(1 year ago)

I want to ask … I am a thalassemia patient … in my blood transfusion … but now I am vomiting blood. What is the solution to avoid vomiting blood after the transfu...

Leave a Reply

Your email address will not be published. Required fields are marked *